On Leibniz homology
Annales de l'Institut Fourier, Volume 44 (1994) no. 2, pp. 401-411.

We describe a spectral sequence for computing Leibniz cohomology for Lie algebras.

Nous décrivons une suite spectrale pour le calcul de la cohomologie de Leibniz sur les algèbres de Lie.

@article{AIF_1994__44_2_401_0,
     author = {Pirashvili, Teimuraz},
     title = {On {Leibniz} homology},
     journal = {Annales de l'Institut Fourier},
     pages = {401--411},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {2},
     year = {1994},
     doi = {10.5802/aif.1403},
     zbl = {0821.17023},
     mrnumber = {96f:17030},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1403/}
}
TY  - JOUR
AU  - Pirashvili, Teimuraz
TI  - On Leibniz homology
JO  - Annales de l'Institut Fourier
PY  - 1994
DA  - 1994///
SP  - 401
EP  - 411
VL  - 44
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1403/
UR  - https://zbmath.org/?q=an%3A0821.17023
UR  - https://www.ams.org/mathscinet-getitem?mr=96f:17030
UR  - https://doi.org/10.5802/aif.1403
DO  - 10.5802/aif.1403
LA  - en
ID  - AIF_1994__44_2_401_0
ER  - 
%0 Journal Article
%A Pirashvili, Teimuraz
%T On Leibniz homology
%J Annales de l'Institut Fourier
%D 1994
%P 401-411
%V 44
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1403
%R 10.5802/aif.1403
%G en
%F AIF_1994__44_2_401_0
Pirashvili, Teimuraz. On Leibniz homology. Annales de l'Institut Fourier, Volume 44 (1994) no. 2, pp. 401-411. doi : 10.5802/aif.1403. https://aif.centre-mersenne.org/articles/10.5802/aif.1403/

[D]J. Dixmier, Cohomologie des algèbres de Lie nilpotentes. Acta Sci. Math. Szeged., 16 (1955), 246-250. | MR | Zbl

[HS]P.J. Hilton, and U. Stammbach, A course in homological algebra (Grad. Texts in Math., vol. 4). Berlin, Heidelberg, New York, Springer Verlag, 1971. | MR | Zbl

[K]J.L. Koszul, Homologie et cohomologie des algèbres de Lie. Bull. Soc. Math. France, 78 (1950), 65-127. | Numdam | MR | Zbl

[CH]J.L. Loday, Cyclic homology. (Grund. Math. Wiss., Bd. 301), Berlin, Heidelberg, New York, Springer Verlag, 1992. | MR | Zbl

[LP]J.L. Loday, and T. Pirashvili, Universal enveloping algebras of Leibniz algebras and (co)homology, Math. Ann., 296 (1993), 139-158. | MR | Zbl

[N]P. Ntolo, in preparation.

[Q]D. Quillen, On the (co)-homology of commutative rings. Proc. Symp. Pure Math., 17 (1970), 65-87. | MR | Zbl

[T]A.K. Tolpygo, Cohomologies of parabolic Lie algebras, Mathematical notes of the Academy of Sciences of the USSR (Translations), 12 (1972), 585-588. | MR | Zbl

Cited by Sources: